Well hello there. I've been taking Herbal sleeping tablets for a few nights. (Tesco, in case you're interested) and apart from finding they hardly work, I've also noticed some shocking side effects. The tablets contained: Wild Lettuce (I do not know dosage as I threw the packaging out) Valerian Root (As above, about packaging) Hops (heehee, hops are an aphrodisiac ) I apologise about the lack of dose information. Anyhoo... These tablets (which smell absolutely vile due to the valerian root) made me very slightly drowsy, but provided me with some horrible side effects. Firstly, I found the urge to cry most of the day. This is extremely disturbing, as I'm usually a very chilled out and relaxed individual. There are no other outside factors which could cause this. Secondly, I found my temper becoming extremely short. Again, this goes against my usual persona, and worried me a great deal. Thirdly, my eyes felt very dry and my vision was fairly blurred. These effects, whilst being unpleasant, thankfully lasted for only a few hours after each dose (I used for 3 days until I realised it must be the tablets). I'm fairly sure it wasn't an allergic reaction, as an allergic reaction would probably produce more significant physical effects. Also, I know I took the correct dose (which was 2 tablets 1 hour before bedtime) as I wrote it down off the packet. I was wondering if anybody else has had similar experiences, or knows what may be happening in my body to produce these horrible effects? Thanks for reading. ~Dark PS: I'm back!